# SDR 0103306642

- Difficulty date: September 16, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N642NW
- Make and model: Boeing 747251B
- Aircraft serial: 21942
- Aircraft time: 73,627 hours, 16,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6042225
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND "C" ZONE EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE.  REPLACED POWER SUPPLY AND BATTERY PACK.  OPERATIONAL CHECK NORMAL.
